Skip to content
IJAMR International Journal of Applied Mathematical Research E-ISSN 2227-4324

Common fixed point theorems for generalized contractive mappings on cone metric spaces

Authors and Affiliations

  • Anil Kumar Dubey BHILAI INSTITUTE OF TECHNOLOGY,BHILAI HOUSE,DURG,INDIA
  • Reena Shukla DR C.V.RAMAN UNIVERSITY, BILASPUR,INDIA
  • Ravi Prakash Dubey DR C.V.RAMAN UNIVERSITY, BILASPUR,INDIA

About this article

Download PDF

Abstract

In this paper, we present the generalization of contractive type mappings in the setting of cone metric spaces.

Author Biographies

  • Anil Kumar Dubey, BHILAI INSTITUTE OF TECHNOLOGY,BHILAI HOUSE,DURG,INDIA

    Assistant Professor,

    Department of Mathematics,

    BIT,DURG

  • Reena Shukla, DR C.V.RAMAN UNIVERSITY, BILASPUR,INDIA

    Assistant Professor,

    Department of Mathematics,

    DR C.V.RAMAN UNIVERSITY,

    BILASPUR,INDIA

  • Ravi Prakash Dubey, DR C.V.RAMAN UNIVERSITY, BILASPUR,INDIA

    Professor,

    Department of Mathematics,

    DR C.V.RAMAN UNIVERSITY,

    BILASPUR,INDIA

References

[1] L.G.Huang, X.Zhang, Cone metric spaces and fixed point theorems of contractive mappings, Journal of Mathematical Analysis and Applications, 332(2)(2007), 1468-1476.

[2] R.Kannan, some results on fixed points, Bull.Calcutta Math.Soc.,60(1968) 71-76.

[3] R.Kannan, some results on fixed points-II, Amer. Math. Monthly, 76(1969)405-408.

[4] S.H.Cho, Fixed Point Theorems for Generalized Contractive Mappings on Cone Metric Spaces, Int.J. of Math.Analysis, Vol.6, 2012,no.50,2473-2481.

[5] Sh.Rezapour,R.Hamlbarani, Some notes on the paper “Cone metric spaces and fixed point theorems of contractive mappings”, Journal of Mathematical Analysis and Applications, 345 (2008), 719-724.

View more references (5)

[6] F.Khojaseh, Z. Goodarzi, A. Razani, Some fixed point theorems of integral type contraction in cone metric spaces, Fixed Point Theory and Applications, 2010, Article ID 189684, 13 Page, doi:10.1155/2010/189648.

[7] S.K.Chatterjee, Fixed point theorem, C.R.Acad.Bulgare Sci.,25 (1972)727-730.

[8] S.H.Cho,J.S.Bae,Fixed point theorems for multivalued maps in cone metric spaces, Fixed Point Theory and Applications, 2011:87(2011).

[9] A.K.Dubey,A.Narayan, Cone Metric Spaces and Fixed Point Theorems for Pair of Contractive Maps, Mathematica Aeterna, Vol.2,2012,no.10,839-845.

[10] A.K.Dubey, Rita Shukla and R.P.Dubey, An extension of the paper “Cone metric spaces and fixed point theorems of contractive mappings”, International Journal of Applied Mathematical Research,2(1)(2013)84-90.


How to Cite

Dubey, A. K., Shukla, R., & Dubey, R. P. (2013). Common fixed point theorems for generalized contractive mappings on cone metric spaces. International Journal of Applied Mathematical Research, 2(2), 269-273. https://doi.org/10.14419/ijamr.v2i2.720